Number 1 Number 2

Volume 23 (2022), Number 1
Pages 5-11
Abdullah Acikel, Nurettin Irmak
Common terms of Tribonacci and Perrin sequences
Download: mmn_3611.pdf - details
Pages 13-27
Doria Affane, Loubna Boulkemh
First order sweeping process with subsmooth sets
Download: mmn_3285.pdf - details
Pages 29-40
Sajan Aggarwal, Izhar Uddin, Juan J. Nieto
Existence and convergence of fixed point for a G-non-Lipschitzian mapping
Download: mmn_3383.pdf - details
Pages 41-50
Akbar Ali, Kinkar Ch. Das, Sohail Akhter
On the extremal graphs for Second Zagreb Index with fixed number of vertices and cyclomatic number
Download: mmn_2382.pdf - details
Pages 51-60
Mohammad Hossein Alizadeh, Judit Makó
On e-Convexity
Download: mmn_2467.pdf - details
Pages 61-70
Ryszard R. Andruszkiewicz, Alicja Smoktunowicz
The Yang-Baxter matrix equation for involutions
Download: mmn_3761.pdf - details
Pages 71-83
Mohammad Arif, Mohammad Imdad, Aftab Alam
Fixed point theorems under locally $T$-transitive binary relations employing Matkowski contractions
Download: mmn_3220.pdf - details
Pages 85-92
Souad Ayadi, Ozgur Ege
Existence of solution for a Dirichlet boundary value problem involving the p(x) Laplacian via a fixed point approach
Download: mmn_4101.pdf - details
Pages 93-104
Songul Batik, Fulya Yoruk Deren
Semipositone Fractional Boundary Value Problems with n Point Fractional Integral Boundary Conditions
Download: mmn_3651.pdf - details
Pages 105-115
Omar Bazighifan, Shyam Sundar Santra
Second-order differential equations: asymptotic behavior of the solutions
Download: mmn_3396.pdf - details
Pages 117-129
T. Bouali, R. Guefaifia, A. Choucha, S. Boulaaras, M. Abdalla
The existence of one non-trivial weak solution of generalized Yamabe equations
Download: mmn_3751.pdf - details
Pages 131-154
S. I. Butt, T. Rasheed, D. Pecaric, J. Pecaric
Measure theoretic generalizations of Jensen's inequality by Fink's identity
Download: mmn_3656.pdf - details
Pages 155-174
Ivan Chajda, Helmut Länger
Kleene posets and pseudo-Kleene posets
Download: mmn_3475.pdf - details
Pages 175-182
S. Tumurbat, T. Khulan, D. Dayantsolmon
A note on radicals of associative rings and alternative rings
Download: mmn_2601.pdf - details
Pages 183-192
Alexandru-Darius Filip
Some applications of Maia's fixed point theorem in the case of operators with Volterra property with respect to a subinterval
Download: mmn_3015.pdf - details
Pages 193-210
Özlem Ak Gümüs, Qianqian Cui, George Maria Selvam, Abraham Vianny
Global stability and bifurcation analysis of a discrete time SIR epidemic model
Download: mmn_3417.pdf - details
Pages 211-230
Arezki Kheloufi, Abderrahmane Ikassoulene
L^{p}-regularity results for 2m-th order parabolic equations in time-varying domains
Download: mmn_3192.pdf - details
Pages 231-251
Nazli Irkil, E. Piskin
Local existence and blow up for p-Laplacian equation with logarithmic nonlinearity
Download: mmn_3490.pdf - details
Pages 253-269
Ilkay Yaslan Karaca, Sezgi Aksoy
Positive solutions for second order impulsive differential equations with integral boundary conditions on an infinite interval
Download: mmn_3415.pdf - details
Pages 271-280
Oksana Kohutych
About one characteristic initial value problem with prehistory and its investigation
Download: mmn_3468.pdf - details
Pages 281-294
Cahit Köme
Some combinatorial identities via k-order Fibonacci matrices
Download: mmn_3683.pdf - details
Pages 295-310
Sebastián Lalvay, Adrián Padilla-Segarra, Walid Zouhair
On the existence and uniqueness of solutions for non-autonomous semi-linear systems with non-instantaneous impulses, delay, and non-local conditions
Download: mmn_3785.pdf - details
Pages 311-326
M. A. Latif, S. Hussain, M. Baloch
Weighted Simpson's type integral inequalities for harmonically-preinvex functions
Download: mmn_3108.pdf - details
Pages 327-337
Xiuwen Li, Biao Zeng
General history-dependent operators with applications to differential equations
Download: mmn_2913.pdf - details
Pages 339-362
Xiaoting Lu, Yongjian Liu, Aimin Liu, Chunsheng Feng
New geometric viewpoints to Chen chaotic system
Download: mmn_3787.pdf - details
Pages 363-380
M. A. Mersin, D. Irk, M. Zorsahin Gorgulu
Galerkin methods for the numerical solution of the Schrödinger equation by using trigonometric B-splines
Download: mmn_3441.pdf - details
Pages 381-387
Celil Nebiyev, Hasan Hüseyin Ökten
Cofinitely essential g-supplemented modules
Download: mmn_3655.pdf - details
Pages 389-399
Ismail Nikoufar
Lipschitz stability of n-cubic functional equations and applications
Download: mmn_3675.pdf - details
Pages 401-415
Sofian Obeidat, M. A. Latif, S. S. Dragomir
Fejér and Hermite-Hadamard type inequalities for differentiable h-convex and quasi convex functions with applications
Download: mmn_3065.pdf - details
Pages 417-427
Mehmet Zeki Sarikaya, Hatice Ögülmüs, Fatma Ertugral
On (p, φ_h)-convex function and its applications
Download: mmn_3105.pdf - details
Pages 429-442
Benedek Schultz, Jenő Szirmai
Geodesic ball packings generated by regular prism tilings in Nil geometry
Download: mmn_2959.pdf - details
Pages 443-456
H. M. Srivastava, Bidu Bhusan Jena, Susanta Kumar Paikray
Deferred Cesaro statistical convergence of martingale sequence and Korovkin-type approximation theorems
Download: mmn_3624.pdf - details
Pages 457-469
Saba Sultan, Martin Baca, Ali Ahmad, Muhammad Imran
Minimal doubly resolving sets of antiprism and Möbius ladders
Download: mmn_1950.pdf - details
Pages 471-484
E. Tasdemir, M. Göcen, Y. Soykan
Global dynamical behaviours and periodicity of a certain quadratic-rational difference equation with delay
Download: mmn_3996.pdf - details
Pages 485-493
Guo-Cheng Wu, Chuan-Yun Gu, Lan-Lan Huang, Dumitru Baleanu
Fractional differential equations of variable order: existence results, numerical method and asymptotic stability conditions
Download: mmn_2730.pdf - details
Pages 495-503
Xiaohui Zhang, Zhixia Xing
Bounds for the generalized elliptic integral of the second kind
Download: mmn_3828.pdf - details
Pages 505-520
Zonghong Xiong, Wei Wei
Optimal control problem governed by weakly coupled system on induction heating
Download: mmn_3437.pdf - details
Pages 521-528
Fatih Yilmaz, Meltem Sertbas
Singular degenerate normal operators for first-order
Download: mmn_3326.pdf - details